My son has been taking Abilify for a year. He has had problems with anxiety and tremors since the beginning. We have been slowly decreasing but now every time we decrease there is a reaction. I presume he is having withdrawal. What can I do to make this easier for him?
What can you do to make withdrawal easier from Abilify?
- 30 Jul 2011 by D. Wright
- 31 Jul 2011
- abilify, anxiety, autism, generalized anxiety disorder, withdrawal, tremor
Added 31 Jul 2011:
We are decreasing very slowly. 1/2 ml. a week. He is having anxiety and periodically irritable and sensory sensitive.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2013 • 2 answers
Posted 7 Jan 2014 • 1 answer
Posted 16 Mar 2014 • 6 answers
Geodon - Having bipolar, hallucinations, paranoia, anxiety, PDD (AUTISM spectrum), ADHD, dyslexic is
Posted 7 Jun 2015 • 1 answer
Posted 30 Apr 2016 • 4 answers